# SDR CA130715012

- Difficulty date: July 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Hose
- Part number: 115503005
- Condition: Ruptured
- Location: Lt Mlg Strut
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: D

## Discrepancy

(CAN) ON STARTING NR 2 ENGINE, GROUND CREW ADVISED SMOKE STARTING TO COME FROM NR 1 ENGINE COWL OR LANDING GEAR.  AT SAME TIME CABIN CREW WERE SECURING THE CABIN AND WERE INFORMED BY PASSENGERS OF SMOKE ON LT SIDE OF ACFT, INFORMED FLIGHT DECK. FIRE CREWS CALLED, AND ON THEIR ADVICE, RAPID PRECAUTIONARY DISEMBARKATION INITIATED THOUGH FRONT LT DOOR, ONLY.  ON FURTHER INVESTIGATION, HYDRAULIC BRAKE FLUID FOUND IN AREA AROUND LT LANDING GEAR AND CONCLUDED THAT SMOKE CAUSED BY VAPORIZING HYDRAULIC FLUID.  ON INSPECTION FROM ENGINEERS LEAK FOUND IN HYDRAULIC PIPE NEAR VICINITY OF BRAKE DISCS.
